# SDR SWI2024F00426

- Difficulty date: April 6, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD WHEEL WELL PANEL ATTACHMENT BRACKET SCREW HOLES ARE CORRODED. FLAGGED   (C-CHECK RO 5/25/2024)   REPAIRED LH WHEEL WELL PANEL ATTACHMENT BRACKETS REF REO 670-57-22-108 REV -- DATE 2024-04-22, STEPS 1-7. ALL STEPS COMPLIED WITH. SKYWEST SKYCARD 51-900-1002-SKY COMPLIED WITH.
